Please use this identifier to cite or link to this item:
Title: On the possibility of chaotic inflation from a softly-broken superconformal invariance
Authors: Pollock, M.D.
Issue Date: Aug-1987
Publisher: Elsevier B.V.
Citation: Physics Letters B, 1987, Vol.194, p518-522
Abstract: It has recently been suggested by Papantonopoulos, Uematsu and Yanagida that chaotic inflation can occur in a non-linear sigma model. The non-minimal coupling of the real part φ and the imaginary part ξ of a complex scalar field is supposed automatically to give the correct initial conditions for inflation, the potential for which is provided by a soft symmetry breaking term Image. We show that the non-minimal coupling is not essential, but that fine tuning in the potential is, in the sense that m2less, approximate2x10−10. We comment on the relevance of the model to superstring theory.
Description: Restricted Access.
ISSN: 0370-2693
Alternative Location:
Copyright: 1987 Elsevier B.V.
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
1987 PLB V194 p518.pdf
  Restricted Access
Restricted Access332.9 kBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.